Ask Health Experts and Get Answers to Your Health Question ASAP
You need to have this checked out further by your doctor and not try to self treat this problem.
One possible cause is venous insufficiency which is caused by failure of valves in the deep veins of the legs but I tend to doubt this cause because of it seeming so much worse within a 2 week period. If you have suddenly been standing and walking a lot more than usual then this could be the cause however. This cause would benefit to rest , elevate your legs when you can. If you sit then raise legs to ottoman or couch.
This could be a sign of a kidney related problem. If you have a tendancy to have high blood pressure then this would increase this as a possible cause. The kidneys are the main organ that manages the body's fluid and salt balance. Blood and urine tests may need to be run to check on the health of your kidneys. Your blood pressure may need to be monitored. This type of swelling may respond to BP treatment and the use of a diuretic in particular.
It could be the sign of heart disease. If you had heart disease and it reached a point at which the heart's output was not keeping up with demand then this problem can present with swelling of the feet. This is part of the why you must see your doctor to check it out!! Further evaluation of the health of your heart may be needed and this may be treated medically if this is the cause.
Blood clots of both legs could cause this but it is relatively uncommmon to see both affected at the same time like this. It is a factor to keep in mind however.
The red rash and warmth make me worry that you might be developing a secondary skin infection or cellulitis as a complication. If this should be the case then you would need antibiotic treatment. Celluilitis is a quite serious infection!
I hope this information is helpful to you. If you have further questions then let me know and I will be happy to get back with you.
If my answers have been helpful and to your satisfaction then please rememeber to press the "ACCEPT" button. Thank You and Best Regards,
Anthony Bray MD